Search for a Two-dimensional Optimal Discrete Solution of the Quantized Linear Discrete Control Problem

URI http://harp.lib.hiroshima-u.ac.jp/hkg/metadata/1522
File
Title
Search for a Two-dimensional Optimal Discrete Solution of the Quantized Linear Discrete Control Problem
Author
氏名 Munakata Tsunehiro
ヨミ ムナカタ ツネヒロ
別名
氏名 Hasegawa Akihiro
ヨミ ハセガワ アキヒロ
別名
氏名 SamSak Kahar
ヨミ サムサク カハル
別名
Subject
Discrete variables problem
Multi-dimensional solution
Quantized discrete control problem
Completely optimal solution
Noninferior solution
Halkin approach
Convex hull point
Abstract

The control values in quantized control systems can take only given discrete values. In this paper,definitions of the multi-dimensional solution (i.e. completely optimal solution or noninferior solution) to the discrete variables problem are given,and the quantized linear discrete control problem with a two dimensional performance function is formulated by the Halkin-type linear discrete control system. A noninferior solution in this control system is obtained by the algorithm proposed in this paper effectively. 量子的制御システムの制御操作量は,所与の離散値を取ることになっている。本稿において,まず離散値の場合の多次元解の定義 (完全最適解あるいは非劣解) を与え,さらに二次の評価関数を有する離散型線形量子的制御システムの制御問題をHalkinの線形制御問題を参考にして与え,最終時刻kにおける非劣解を本稿でのアルゴリズムを用いて効果的に求めている。

Journal Title
広島国際学院大学研究報告
Volume
34
Spage
1
Epage
8
Published Date
2001
Publisher
広島国際学院大学
ISSN
1345-3858
NCID
AA11419398
Language
eng
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Old URI
Set
hkg